# SDR 96ZZZX3462

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105C
- Aircraft serial: S145
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pack Assy
- Part number: 10545028
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NOSE OF AIRCRAFT SUDDENLY PITCHED NOSE DOWN, HYDRAULIC BLOCK LIGHT ILLUMINATED, MAST MOMENT INDICATOR LIGHT ILLUMINATED.  AFTER RECOVERY TO LEVEL ATTITUDE, AIRCRAFT LANDED WITHOUT INCIDENT.
